# SDR DL777050136

- Difficulty date: February 27, 2005
- Submitted: March 14, 2005
- Operation: Air carrier
- Aircraft: N864DA
- Make and model: Boeing 777232
- Aircraft serial: 29736
- Aircraft time: 20,788 hours, 3,540 cycles
- Engine: Rroyce RB211*
- Engine time: 19,883 hours, 3,535 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: TRENT892
- Part serial: 051201
- Condition: Making Metal
- Location: Nr 2
- Part time: 19,883 hours, 3,535 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

METAL DISCOVERED IN MCD AND SCAVAGE FILTER NR 2 ENGINE.  REPLACED ENGINE.
